Nonlinear elliptic equations with measures revisited

Haim Brezis, Moshe Marcus, Augusto C. Ponce

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations
Original languageEnglish (US)
Title of host publicationMathematical Aspects of Nonlinear Dispersive Equations (AM-163)
PublisherPrinceton University Press
Pages55-111
Number of pages57
ISBN (Electronic)9781400827794
ISBN (Print)069112955X, 9780691129556
StatePublished - Jan 10 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Brezis, H., Marcus, M., & Ponce, A. C. (2009). Nonlinear elliptic equations with measures revisited. In Mathematical Aspects of Nonlinear Dispersive Equations (AM-163) (pp. 55-111). Princeton University Press.